# SDR AALA202207119022

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 83,321 hours, 10,917 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW BUNK DOOR WILL NOT OPEN. ADJUSTED DOOR PER AMM 25-29-01. OPERATIONAL CHECK OK..
